Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 916543, 19 pages
http://dx.doi.org/10.1155/2012/916543
Research Article

On Nonlinear Neutral Fractional Integrodifferential Inclusions with Infinite Delay

1School of Mathematics, Yunnan Normal University, Kunming 650092, China
2Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
3Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 12 February 2012; Accepted 25 February 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Fang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fang Li, Ti-Jun Xiao, and Hong-Kun Xu, “On Nonlinear Neutral Fractional Integrodifferential Inclusions with Infinite Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 916543, 19 pages, 2012. https://doi.org/10.1155/2012/916543.